How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Dr. Keane Your Own Question

Dr. Keane
Dr. Keane, Therapist
Category: Mental Health
Satisfied Customers: 1375
Experience:  Clinical Psychology PhD, Licensed Professional Counselor with experience in marriage/family, teens and child psychology.
14832673
Type Your Mental Health Question Here...
Dr. Keane is online now
A new question is answered every 9 seconds

I was on lexapro 5mg days i quite cuz of the side effects,

Customer Question

hi ***** *****....I was on lexapro 5mg for 2 days i quite cuz of the side effects, that was last monday...but I STILL experience some brain zaps...how long this will stay in me?
JA: Thanks. Can you give me any more details about your issue?
Customer: i can't sleep and i feel like my head will explode
JA: OK got it. Last thing — Mental Health Professionals generally expect a deposit of about $18 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 1 year ago.
Category: Mental Health
Expert:  Dr. Z replied 1 year ago.

*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.

Hello and thank you for using JustAnswer. If you quit the Lexapro one week ago and you only took it for 2 days than the Lexapro has long washed out of your system by now and is not responsible for your “brain zaps.” Most likely you are experiencing underlying anxiety symptoms and I would recommend that you talk to your doctor about starting you on a low dose benzodiazepine to lessen and stop the brain zaps, than you and your doctor can go from there for a more long-term treatment plan.

Please let me know if you have any other questions or concerns as I would be happy to continue assisting you regarding this issue.

Related Mental Health Questions